Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TERUMO CORPORATION TERUMO GLIDEWIRE; WIRE, GUIDE, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TERUMO CORPORATION TERUMO GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number
GR3508
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
10/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Tip of guidewire fractured and broke off during the procedure.Tip migrated, unable to retrieve.
New Search
Submit an Adverse Event Report
Brand Name
TERUMO GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer
(Section D)
TERUMO CORPORATION
MDR Report Key
17949573
Report Number
MW5147009
Device Sequence Number
6715658
Product Code
DQX
UDI-Device Identifier
04987350773197
UDI-Public
(01)04987350773197
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Serviced by Third Party (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/11/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
09/30/2024
Device Model Number
GR3508
Device Catalogue Number
RF*GA35183A
Device Lot Number
221026
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
47 YR
Patient Sex
Female
Patient Ethnicity
Non Hispanic
Patient Race
White